# SDR MASA2010091500988

- Difficulty date: September 14, 2010
- Submitted: September 15, 2010
- Operation: Air carrier
- Aircraft: N77302
- Make and model: Cndair CL6002B19
- Aircraft serial: 7302
- Aircraft time: 28,462 hours, 28,245 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil Cap
- Condition: Out Of Position
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

BOTH PACKS SMELL OF BURNING OIL.  MX FOUND APU OIL CAP POPPED OFF, SERVICED APU, RE-INSTALLED CAP AND CLEANED RESIDUAL OIL.  NO FURTHER SMELL NOTED.
